# SDR AALA20011095

- Difficulty date: May 17, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 3 INCH BY 15 FT OF CORROSION ON LEFT WING SKIN SURFACE (UPPER) 1 INCH OUTBOARD OF WING TO BODY FAIRING ALONG BLACK STRIPE.  SEE ESO 90309 DATED 5/16/2001.  (M)
